# SDR DL73S040418

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 58,222 hours, 43,621 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N/R 13 FOUND LT ELEVATOR UPPER SURFACE DELAMINATED UNDER CONDUCTIVE FRAME REPAIRED PER SRM 55-20-03 FIG 1 TABLE 1.
